# SDR NACA2021082800001

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,076 hours, 18,396 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Part number: 7998014
- Part serial: 200003086
- Condition: Failed
- Location: Engine Bleed
- Part time: 6,553 hours, 2,566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: NO ENGINE BLEED AIR ON LEFT SIDE PACK WITH ISOLATION VALVE CLOSED (PACK NORMAL OPERATION THROUGH APU BLEED AIR) 515Z 8/28/21 MI. CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING, FOUND PRSOV AT FAULT, REMOVED AND REPLACED THE PRSOV IAW AMM 36-11-09, OPS CHECK NORMAL COMPLIED WITH ETOPS VERIFICATION.
